MathSciNet Relay Station
MathSciNet bibliographic data
MR2306058 60G15 (60G18)
Gilsing, Hagen; Sottinen, Tommi Power series expansions for fractional Brownian motions. Theory Stoch. Process. 9 (2003), no. 3-4, 38–49.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement